Panadol Extra 48 Tablets

(0 reviews)

SKU:
Price:
KD‎ 1.160

Quantity:
(29 available)

Total Price:
Share:

PANADREX MAX TABLETS

- Analgesic, Antipyretic Composition: Each tablet contains Paracetamol 500mg & Caffeine anhydrous 65mg

- Indications:

• Fever

• Headache

• Muscular pain

Pack Size: 48 tablets

There have been no reviews for this product yet.

Related products